Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Actions of solvable Baumslag–Solitar groups on hyperbolic metric spaces

Carolyn R Abbott and Alexander J Rasmussen

Algebraic & Geometric Topology 23 (2023) 1641–1692
Bibliography
1 C Abbott, S H Balasubramanya, D Osin, Hyperbolic structures on groups, Algebr. Geom. Topol. 19 (2019) 1747 MR3995018
2 C R Abbott, A J Rasmussen, Largest hyperbolic actions and quasi-parabolic actions in groups, preprint (2019) arXiv:1910.14157
3 S H Balasubramanya, Hyperbolic structures on wreath products, J. Group Theory 23 (2020) 357 MR4069979
4 P E Caprace, Y Cornulier, N Monod, R Tessera, Amenable hyperbolic groups, J. Eur. Math. Soc. 17 (2015) 2903 MR3420526
5 B Farb, L Mosher, A rigidity theorem for the solvable Baumslag–Solitar groups, Invent. Math. 131 (1998) 419 MR1608595
6 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
7 D Groves, J F Manning, Dehn filling in relatively hyperbolic groups, Israel J. Math. 168 (2008) 317 MR2448064